# SDR ASAA2017102322408

- Difficulty date: October 23, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 58,702 hours, 23,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A57144
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRAP BS 1019, RBL 3 CORRODED.  ACFT GROUNDED.  REMOVED, LOCATED, DRILLED, INSTALLED A NEW STRAP IAW DWG 147A5700, AND SRM 51-40-02.
